# SDR AALA20140515011

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 58,610 hours, 7,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PUSH TO TEST AT RT NR 4 DOOR COVER PLATE NOT SPRING LOAD.  REPLACED GUARD SWITCH, OPERATIONS CHECKED NORMAL.
